A priori estimates of solutions of linear parabolic problems with coefficients from Sobolev spaces

Authors

  • I. B. Romanenko
  • I. V. Skrypnik

Abstract

We consider the general initial-boundary-value problem for a linear parabolic equation of arbitrary even order in anisotropic Sobolev spaces. We prove the existence and uniqueness of a solution and establish ana priori estimate for it.

Published

25.11.1999

Issue

Section

Research articles

How to Cite

Romanenko, I. B., and I. V. Skrypnik. “A Priori Estimates of Solutions of Linear Parabolic Problems With Coefficients from Sobolev Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 11, Nov. 1999, pp. 1534–1548, https://umj.imath.kiev.ua/index.php/umj/article/view/4755.